Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Aug 27, 2021, 11:24 PM CDT for Vernon County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2021, 11:24 PM CDT (04:24 UTC)
- Expired
- Aug 28, 2021, 12:00 AM CDT
- In force
- 36 min
- Issued by
- NWS La Crosse, WI
- Hail
- 0.25 in
- Wind
- 50
County Vernon County, WI
The radar
The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 11:40 PM CDT | TSTM WND DMG | 1 Wnw Viola, WI | SEVERAL REPORTS OF TREES AND POWERLINES DOWN ALONG HIGHWAY 56 AROUND LIBERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 995 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
303
WWUS83 KARX 280424
SPSARX
Special Weather Statement
National Weather Service La Crosse WI
1124 PM CDT Fri Aug 27 2021
WIZ053>055-280500-
Richland WI-Vernon WI-Crawford WI-
1124 PM CDT Fri Aug 27 2021
...A strong thunderstorm will impact portions of southeastern Vernon,
northwestern Richland and northeastern Crawford Counties through
MIDNIGHT CDT...
At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Viroqua, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Viroqua, La Farge, Viola, Soldiers Grove, Sylvan, Liberty,
Readstown, and Ross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4345 9096 4360 9091 4357 9047 4333 9058
TIME...MOT...LOC 0423Z 284DEG 28KT 4352 9085
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
SkowWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 27, 6:32 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 27, 6:32 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 632 PM CDT Fri Aug 27 2021 .SHORT TERM...(This evening through Saturday night) Issued at 245 PM CDT Fri Aug 27 2021 Widespread heavy rain fell west of the Mississippi River last night, particularly south of I-90 where amounts ranged as high as 3 to 5 inches. Another stripe of heavy rainfall fell just north of the I-94 corridor in central Wisconsin with 2 to 4 inches reported. These areas are thoroughly saturated and won't be able to handle any heavy rainfall rates in the short term. With that said, we are monitoring yet another conditional threat for another round of convection to develop late this afternoon into the evening. This next potential round of convection tonight will be highly dependent on the how far north a warm front to our south will make it. The front currently sits right along our southern border per 1 PM surface obs. Widespread cloud cover and rain so far today have really hindered northward progression of the front. That said, clouds have finally managed to thin to some extent along and south of the IA/MN border eastward. Daytime heating down there will prove somewhat favorable for bringing the front a bit northward, but the question remains whether the front gets any momentum from warm advection as models have been so keen to suggest all day. Consensus has stubbornly held to pushing the front north of the I-90 corridor by late afternoon. This would bring favorable CAPE (>2500 J/kg) all the way to the I-94 corridor per HREF. Bringing the front and instability that far north, CAMs then want to initiate another broken line of convection from south-central MN to northwest WI by early evening, which would then propagate southeast through our area. Based on latest trends, confidence is rather low in this coming to fruition. Thinking the front probably won't quite make it to the I- 90 corridor, so then the question becomes whether additional convection initiates over our forecast area, or whether it struggles to develop at all. Severe/flood threat tonight will be highly conditional on whether storms indeed initiate and how much instability they have at their disposal. Instability pool of >2000 J/kg seems likely at least across our far south, but most favorable deep shear resides across our north. There is a healthy amount of shear in the low to mid levels with pronounced clockwise curvature in hodographs this evening. If storms develop and intensify in this environment, could perhaps see a few supercells, possibly a brief tornado. Otherwise the main threats will be localized damaging winds and heavy rain. Pondered the need for a flash flood watch, but decided to hold off due to low confidence and will instead let evening shift monitor trends. According to the convective allowing models, overnight precipitation is expected to exit southeast by the morning hours. Similar to previous forecasts, the exit timing of this activity strongly influences any convection during the daytime hours. A later exit would result in decreased availability for daytime heating and therefore less convection. Mixing out from H850 tomorrow provides maximum temperatures in the high 80s which is again dependent on how much lingering of overnight precipitation and resultant diurnal heating budget. Expect another round of convection during tomorrow night with an amplified transitioning upper-level trough across the upper plains. Ahead of this trough, an associated surface low is expected to track from central NE through eastern SD and central MN. Convective allowing models have been in "closer" agreement regarding this round of convection than previous days activity with initial convection along a frontal boundary from eastern SD to north-central MN near 2000Z. CAMs place the earliest timing for our area near 0100Z. The most favorable region for ascent for our CWA is near 10Z with the equatorward entrance region of the jet maxima downstream of the trough axis overhead. According to the RAP, the strongest southwesterly low-level (H850) prefrontal moisture transport occurs from 0600-1400Z with PWs ~1.8 inches and moisture transport vectors >250 gm/kg. As for severity, the primary cape axis diminishes with the loss of daytime heating whilst remaining to our west. Assuming the storms fire off the boundary and can remain surface based, 0-3km shear values remain substantial(?). In summary, the axis of convection fires off the boundary from eastern SD to central MN in afternoon hours with a southwest to northeast orientation. The motion/propagation of convection follows the synoptic region for ascent to the northeast ahead of a transitioning upper-level trough. While moisture transport seems pronounced, it is likely the main convergence axis remains to our north. It will be prudent to keep an eye on any development as we get closer. .LONG TERM...(Saturday night through Friday) Issued at 245 PM CDT Fri Aug 27 2021 Water vapor satellite today shows a long wave trough over the Canadian Rockies extending south into the northern Rockies of Montana and Idaho. As this feature lifts to the east/northeast through the weekend, it will be the focus for additional rounds of showers and storms. With the round it kicks off Saturday night, there is a decent signal in the models that what remains of this may lift by to the north of the area by early Sunday morning. This is based on the idea that the upper level trough will be either coming across with a positive tilt or at most a neutral tilt. With the strongest embedded short wave trough expected to be north of the area, this would take the best forcing along the the surface low and strongest low level moisture transport north of the area as well. Confidence in this overall scenario is not super high as a couple models do suggest the system could be taking on a negative tilt which would bring stronger forcing to the area and the prospects for more widespread rainfall. The ingredients for heavy rain will still be in place ahead of the cold front Sunday morning where there will be an axis of precipitable waters near 2 inches, the weakening low level moisture transport with warm cloud depths of 3 to 3.5 km. At this point, can only watch what happens tonight and again Saturday to see how this will impact the outcome for Sunday. Once this system moves through, some weak upper level ridging will be in place to provide at least one dry day Monday. However, the front that goes through Sunday looks like it will stall not too far to the south and then get drawn back north into the area ahead of the next incoming short wave trough for more rain chances Monday night into Tuesday. The 27.00Z ECMWF suggest some potential for another heavy rain threat with precipitable water levels returning to around 1.5 inches along and south of the boundary along with an increase in the warm cloud depths to around 3.5 km. As of now, the low level moisture transport axis looks to not be very strong and primarily focused west of the area in the Missouri River Valley. After that, a lot of what happens will depend on the track of Ida. Right now the general idea is that ridging will build over the western U.S. during the middle of the week and should push Ida off the northeast through the Appalachians. This ridging is expected to also build over the Midwest and should give generally dry days for the middle of the week before the possibility of a short wave trough topping the ridge with some more rain chances moving in for Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 632 PM CDT Fri Aug 27 2021 Showers and storms are likely into tonight with associated potential visibility and ceiling impacts. Will add in tempo MVFR to potentially IFR visibilities/ceilings if confidence increases for storms to directly impact the airports. Current storms are popping up across southeast Minnesota and northeast Iowa. They will continue an east/northeast progression through the region this evening. Storm chances begin to diminish after 06z. There is a potential LLWS threat at KLSE around 09z, but the threat seems marginal at best and was not confident enough to include in the TAF at this time. Winds will be from the south overnight into tomorrow with gusts up to 20 knots by late tomorrow morning. && .HYDROLOGY... Issued at 245 PM CDT Fri Aug 27 2021 Runoff from the rain Thursday night and this morning has resulted in enough runoff from river rises on some the tributaries with a couple expected to reach minor flood stage. As of now, the expected QPF tonight is generally expected to be under an inch, but could fall on the Black River basin which is already saturated and take much additional water. Looking forward to Saturday night and Sunday, the highest rainfall amounts are currently expected to remain off to the northwest of the area, so the additional rainfall that does come in may not pose too much of a threat for more flooding. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Kurz/JAR LONG TERM...04 AVIATION...Peters HYDROLOGY...04
Hazardous weather outlook, Aug 27, 10:41 PM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1041 PM CDT Fri Aug 27 2021 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-290745- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 1041 PM CDT Fri Aug 27 2021 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Several rounds of storms are expected overnight, which heavy rain being the main threat across southeast Minnesota and northeast Iowa that could lead to flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Storm chances continue Saturday into Saturday night. Isolated severe storms are possible. The main threats will be locally heavy rain and damaging winds. If the storms repeat across the same areas, flooding will continue to be a concern. .SPOTTER INFORMATION STATEMENT... Spotters may be needed Saturday evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. NOFWD
In the hours before
Local storm report, Aug 27, 10:02 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 PM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND DMG PATCH GROVE 42.94N 90.97W
08/27/2021 GRANT WI EMERGENCY MNGR
1 DOWNED POWERLINE.
&&
EADSpecial weather statement, Aug 27, 10:26 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1026 PM CDT Fri Aug 27 2021
IAZ009-010-018-019-029-280400-
Floyd IA-Winneshiek IA-Chickasaw IA-Howard IA-Fayette IA-
1026 PM CDT Fri Aug 27 2021
...Strong thunderstorms will impact portions of southeastern Howard,
northwestern Fayette, southeastern Floyd, western Winneshiek and
Chickasaw Counties through 1100 PM CDT...
At 1025 PM CDT, automated weather observation sites reported strong
thunderstorms along a line extending from near Cresco to 6 miles
southwest of Nashua. Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Decorah, Cresco, New Hampton, Nashua, Fredericksburg, Lawler,
Spillville, Fort Atkinson, and Ridgeway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4343 9173 4292 9206 4292 9269 4343 9227
TIME...MOT...LOC 0325Z 278DEG 18KT 4336 9223 4289 9263
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SkowLocal storm report, Aug 27, 10:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO 2 W MARBLE ROCK 42.96N 92.91W
08/27/2021 FLOYD IA FIRE DEPT/RESCUE
0600 PM TORNADO 1 S MARBLE ROCK 42.95N 92.87W
08/27/2021 FLOYD IA FIRE DEPT/RESCUE
DAMAGE IS EXTENSIVE SOUTH TO EAST-NORTHEAST
OF MARBLE ROCK.
0609 PM TORNADO 4 SW CHARLES CITY 43.03N 92.73W
08/27/2021 FLOYD IA FIRE DEPT/RESCUE
0610 PM TORNADO 2 SE MARBLE ROCK 42.94N 92.84W
08/27/2021 FLOYD IA LAW ENFORCEMENT
LARGE ABOVE GROUND PROPANE TANKS WERE
KNOCKED OVER BY A TORNADO.
0636 PM TSTM WND DMG 1 ESE NASHUA 42.94N 92.52W
08/27/2021 CHICKASAW IA PUBLIC
DAMAGE TO CORN AND TELEPHONE POLES.
0637 PM FUNNEL CLOUD 5 SSE IONIA 42.97N 92.42W
08/27/2021 CHICKASAW IA PUBLIC
POSSIBLY TOUCHING DOWN, UNSURE.
0648 PM LIGHTNING IONIA 43.04N 92.46W
08/27/2021 CHICKASAW IA LAW ENFORCEMENT
A HOME WAS HIT BY A LIGHTNING STRIKE. TIME
APPROXIMATED.
0655 PM TSTM WND DMG SPILLVILLE 43.20N 91.95W
08/27/2021 WINNESHIEK IA LAW ENFORCEMENT
LOTS OF POWER OUTAGES ACROSS THE SOUTHERN
PART OF THE COUNTY FROM WINDS CAUSING DOWNED
POWER LINES TO LIGHTNING STRIKES.
COMMUNITIES IMPACTED INCLUDE SPILLVILLE,
FORT ATKINSON, OSSIAN AND CALMAR. HEAVY RAIN
ALSO CREATED LOTS OF STANDING WATER IN
CALMAR.
0742 PM TSTM WND DMG POSTVILLE 43.08N 91.57W
08/27/2021 ALLAMAKEE IA TRAINED SPOTTER
POWER LINES DOWN.
0807 PM TSTM WND DMG MONONA 43.05N 91.39W
08/27/2021 CLAYTON IA FIRE DEPT/RESCUE
REPORT OF POWERLINES DOWN.
0920 PM FUNNEL CLOUD 3 E MOUNT HOPE 42.97N 90.79W
08/27/2021 GRANT WI FIRE DEPT/RESCUE
FUNNEL CLOUD BETWEEN MOUNT HOPE AND MT. IDA
ON RICE ROAD REPORTED BY FENNIMORE FIRE
DEPT.
0920 PM FUNNEL CLOUD 3 E MOUNT HOPE 42.97N 90.79W
08/27/2021 GRANT WI FIRE DEPT/RESCUE
FENNIMORE FIRE DEPT SAW A FUNNEL CLOUD
BETWEEN MT HOPE AND MT IDA.
0928 PM FUNNEL CLOUD 4 E MOUNT HOPE 42.97N 90.77W
08/27/2021 GRANT WI EMERGENCY MNGR
2 REPORTS OF FUNNEL CLOUDS ALONG HWY 18 / MT
IDA AREA.
0950 PM TSTM WND DMG 1 SSW BRIDGEPORT 42.99N 91.06W
08/27/2021 GRANT WI EMERGENCY MNGR
REPORT OF A DOWNED TREE.
1001 PM TSTM WND DMG PATCH GROVE 42.94N 90.97W
08/27/2021 GRANT WI EMERGENCY MNGR
1 DOWNED POWERLINE.
&&Local storm report, Aug 27, 10:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1053 PM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HEAVY RAIN 7 NW NEILLSVILLE 44.64N 90.69W
08/27/2021 M2.40 INCH CLARK WI PUBLIC
&&Special weather statement, Aug 27, 11:07 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1107 PM CDT Fri Aug 27 2021
IAZ010-019-029-280430-
Winneshiek IA-Chickasaw IA-Fayette IA-
1107 PM CDT Fri Aug 27 2021
...Strong thunderstorms will impact portions of northwestern Fayette,
southern Winneshiek and eastern Chickasaw Counties through 1130 PM
CDT...
At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ridgeway to near Fredericksburg. Movement was
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Decorah, West Union, Calmar, Fredericksburg, Ossian, Hawkeye, Lawler,
Spillville, Fort Atkinson, and Ridgeway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4295 9220 4321 9211 4321 9208 4330 9208
4337 9206 4336 9161 4287 9179
TIME...MOT...LOC 0407Z 276DEG 17KT 4331 9201 4298 9215
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SkowSpecial weather statement, Aug 27, 11:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1124 PM CDT Fri Aug 27 2021
WIZ053>055-280500-
Richland WI-Vernon WI-Crawford WI-
1124 PM CDT Fri Aug 27 2021
...A strong thunderstorm will impact portions of southeastern Vernon,
northwestern Richland and northeastern Crawford Counties through
MIDNIGHT CDT...
At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Viroqua, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Viroqua, La Farge, Viola, Soldiers Grove, Sylvan, Liberty,
Readstown, and Ross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4345 9096 4360 9091 4357 9047 4333 9058
TIME...MOT...LOC 0423Z 284DEG 28KT 4352 9085
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SkowThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:38 PM CDT | Flash Flood Watch | ARX | Crawford, Richland, Vernon | 18 hr |
| Aug 27, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 42 min |
| Aug 27, 8:48 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 42 min |
| Aug 27, 8:59 PM CDT | Tornado Warning | ARX | Grant | 31 min |
| Aug 27, 11:31 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 59 min |
| Aug 27, 11:41 PM CDT | Flash Flood Warning | ARX | Vernon | 4 hr |
| Aug 27, 11:53 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 37 min |
| Aug 28, 1:40 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland | 49 min |
| Aug 28, 3:15 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Aug 28, 4:14 AM CDT | River Flood Warning | ARX | Vernon | 31 hr |
| Aug 28, 10:24 AM CDT | River Flood Warning | ARX | Crawford | 4 days |
| Aug 28, 10:38 AM CDT | River Flood Watch | ARX | Juneau | 22 hr |
| Aug 28, 10:46 AM CDT | River Flood Watch | ARX | Crawford | 23 hr |
| Aug 27, 7:04 PM CDT | Areal Flood Advisory | ARX | Chickasaw, Howard | 116 min |
| Aug 27, 7:29 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton, Winneshiek | 46 min |
| Aug 27, 8:09 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 25 min |
| Aug 27, 8:45 PM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 9 hr |
| Aug 27, 10:26 PM CDT | Special Weather Statement | ARX | Chickasaw, Howard, Winneshiek | 34 min |
| Aug 27, 11:07 PM CDT | Special Weather Statement | ARX | Winneshiek | 23 min |
| Aug 27, 11:12 PM CDT | Flash Flood Warning | ARX | Chickasaw, Floyd | 6 hr |
| Aug 28, 1:16 AM CDT | Flash Flood Warning | ARX | Fayette, Winneshiek | 4 hr |
| Aug 28, 3:00 AM CDT | Special Weather Statement | ARX | Clayton | 30 min |
| Aug 28, 3:06 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Aug 28, 3:06 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Aug 28, 4:05 AM CDT | River Flood Warning | ARX | Floyd | 70 hr |
| Aug 28, 9:39 AM CDT | Areal Flood Warning | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 30 hr |
| Aug 27, 7:14 PM CDT | Special Weather Statement | ARX | Olmsted, Wabasha | 31 min |
| Aug 28, 12:11 PM CDT | Special Weather Statement | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 64 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.